Advertisement

Multiadditive functions satisfying certain functional equations

  • Masaaki Amou
Article
  • 8 Downloads

Abstract

As a generalization of a result proved independently by Kurepa and Jurkat on additive functions on \({\mathbb R}\) satisfying certain functional equations, we determine multiadditive functions on \({\mathbb R}^n\) with a positive integer n greater than 1 satisfying certain functional equations similar to those considered in the one variable case.

Keywords

Multiadditive function Linear function Derivation Functional equation 

Mathematics Subject Classification

Primary 39B40 Secondary 39B22 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The author would like to thank the anonymous referee for the careful reading of the manuscript, and especially for the valuable comments that made it possible to mention, after the Example in the introduction, further problems generalizing the main result of this paper.

References

  1. 1.
    Grza̧ślewicz, A.: Some remarks to additive functions. Math. Jpn. 23 (1978/79), 573–578Google Scholar
  2. 2.
    Grza̧ślewicz, A.: On the solution of the system of functional equations related to quadratic functionals. Glas. Mat. Ser. III 14(34), 77–82 (1979)MathSciNetGoogle Scholar
  3. 3.
    Halperin, I.: Problem 448. Colloq. Math. 11, 140 (1963)Google Scholar
  4. 4.
    Jurkat, W.B.: On Cauchy’s functional equation. Proc. Am. Math. Soc. 16, 683–686 (1965)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Kannappan, Pl, Kurepa, S.: Some relations between additive functions I. Aequationes Math. 4, 163–175 (1970)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Kannappan, Pl, Kurepa, S.: Some relations between additive functions II. Aequationes Math. 6, 46–58 (1971)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Kuczma, M.: An Introduction to the Theory of Functional Equations and Inequalities, Cauchy’s Equation and Jensen’s Inequality, 2nd edn. Birkhäuser Verlag, Basel (2009)CrossRefGoogle Scholar
  8. 8.
    Kurepa, S.: The Cauchy functional equation and the scalar product in vector spaces. Glasnik Mat.-Fiz. Astronom. Ser. II Društvo Mat. Fiz. Hrvatske 19, 23–36 (1964)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Kurepa, S.: Remarks on the Cauchy functional equation. Publ. Inst. Math. (Beograd) (N.S.) 5(19), 85–88 (1965)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Nishiyama, A., Horinouchi, S.: On a system of functional equations. Aequationes Math. 1, 1–5 (1968)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsGunma UniversityKiryuJapan

Personalised recommendations